# SDR 97ZZZM75

- Difficulty date: December 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47526
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Sw
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DTW - FLT 626 - DURING LANDING GEAR EXTENSION EXPERIENCED A UNSAFE INDICATION ON RIGHT MAIN LANDING GEAR.  RECYCLED LANDING GEAR, RIGHT MAIN GEAR REMAINED UNSAFE.  LANDED DTW WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE RIGHT MAIN GEAR DOWN LOCK POSITION SWITCH.  OPERATIONAL CHECK GOOD IAW DC9 MM CHAPTER 32-60-1.  AIRCRAFT RETURNED TO SERVICE.  (M)
